# SDR SWAA2019090436593

- Difficulty date: August 27, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242WF FACE SHEET FIBERS LOOSE BETWEEN BS 887 TO BS 1016.  REPAIRED FLOORBOARD 242WF IAW SRM.
